Alert archive / Indiana / Special Weather Statements in 2013
Special Weather Statement, NWS Northern Indiana
NWS Northern Indiana issued this special weather statement at Jul 10, 2013, 12:21 PM EDT for Fulton County, Indiana. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 10, 2013, 12:21 PM EDT (16:21 UTC)
- Expired
- Jul 10, 2013, 12:45 PM EDT
- In force
- 24 min
- Issued by
- NWS Northern Indiana
County Fulton County, IN
The radar
The Northern Indiana radar (KIWX), 46 km from the middle of the area, began a volume at 16:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 4.4 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3158 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1000 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 64 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.4
The text
As transmitted, in the capitals the NWS used until 2016.
696 WWUS83 KIWX 101621 SPSIWX SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1221 PM EDT WED JUL 10 2013 INZ015-016-023-024-101645- FULTON IN-KOSCIUSKO IN-MIAMI IN-WABASH IN- 1221 PM EDT WED JUL 10 2013 ...STRONG THUNDERSTORMS MOVING TOWARD EXTREME NORTHEASTERN CASS... NORTHERN MIAMI...NORTHWESTERN WABASH...SOUTHWESTERN KOSCIUSKO AND SOUTHERN FULTON COUNTIES... AT 1218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF ROCHESTER...MOVING EAST AT 40 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... ROCHESTER... AKRON... LAKE MANITOU AND NYENA LAKE... ATHENS AND MACY... GILEAD AND BEAVER DAM... DISKO...BEAVER DAM LAKE AND SILVER LAKE... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4112 8578 4090 8578 4092 8642 4110 8642 TIME...MOT...LOC 1621Z 269DEG 34KT 4101 8630 $$ TAYLOR
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Northern Indiana wrote its last area forecast discussion before this special weather statement went out at Jul 10, 7:47 AM EDT, 4 hours 34 minutes earlier.
Area forecast discussion, Jul 10, 7:47 AM EDT, 4 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
747 AM EDT WED JUL 10 2013
.SYNOPSIS...
ISSUED AT 130 AM EDT TUE JUL 9 2013
A SEASONABLY STRONG COLD FRONT WILL MOVE THROUGH THE GREAT LAKES
REGION TODAY. THIS FRONT WILL BRING A CHANCE FOR THUNDERSTORMS AND
LOCALLY HEAVY RAIN TO MUCH OF THE AREA TODAY. THE DAY WILL START
WARM AND MUGGY. HIGH PRESSURE WILL FOLLOW TONIGHT WITH COOLER AND
RELATIVELY DRIER AIR MAKING IT FEEL MUCH MORE COMFORTABLE.
&&
.UPDATE...
ISSUED AT 736 AM EDT WED JUL 10 2013
UPDATE MAINLY TO REMOVE PRE-DAWN WORDING FROM ZFP. HOURLY TEMPS
RUNNING A LITTLE WARMER THAN FCST EARLY THIS MORNING AND WERE
ADJUSTED UP. MINOR DOWNWARD ADJUSTMENT TO POPS/SKY COVER... MAINLY
EARLY THIS MORNING. RECENT AMDAR SOUNDING FROM FWA SUGGESTS
AIRMASS OVER THE AREA REMAINS QUITE UNSTABLE WITH WK CAPPING.
CONVERGENCE ALONG CDFNT IS RATHER WEAK BUT SUFFICIENT FOR A FEW
STORMS EARLY THIS MORNING OVER NRN IL. THUS... CONTD WITH INCRSG
POPS BY LATE MORNING AND INTO THE AFTN MAINLY ACROSS SE CWA AS
AIRMASS DESTABILIZES FURTHER AND CDFNT MOVES THROUGH THE AREA.
&&
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 400 AM EDT WED JUL 10 2013
SUBSIDENCE AND DRIER MID LEVEL AIR BEHIND TUE EVENING SHORT WAVE
HELPED STABILIZE ATMOSPHERE OVERNIGHT AND LIMITED CONVECTION TO
ISOLATED DEVELOPMENT. 00Z ILX SOUNDING SHOWED A DECENT CAP ALONG
WITH MID LEVEL DRY AIR. EARLY MORNING WATER VAPOR SHOWS SHORT WAVE
OVER WI BEGINNING TO OVERTAKE SURFACE COLD FRONT IN CONJUNCTION WITH
PLUME OF HIGHER THETA E AIR ADVANCING NORTHEAST AHEAD OF CONVECTIVE
COMPLEX OVER NORTHERN MO. MESOANALYSIS EARLY THIS MORNING STILL
SHOWS AN UNSTABLE ATMOSPHERE IN PLACE WITH MUCAPE OF 3000 J/KG.
PWATS REMAIN IN THE 1.5 TO 2.0 IN RANGE KEEPING THREAT OF HEAVY RAIN
IN FORECAST THROUGH FROPA. WITH SATURATED GROUND IN NW OHIO FROM
RECENT HEAVY RAIN AND POSSIBILITY OF LOCALIZED HEAVY RAIN TODAY
WILL CONTINUE THE FLASH FLOOD WATCH ISSUED YESTERDAY.
HOWEVER...STORM MOVEMENT TODAY SHOULD BE SUFFICIENT ENOUGH TO LIMIT
FLOODING POTENTIAL TO LOCALIZED AREAS.
HI RES GUIDANCE REMAINS SPLIT ON DEVELOPMENT THIS MORNING BUT MOST
MODELS DO SHOW SOME SCATTERED CONVECTION ALONG FRONT AS IT MOVES
THROUGH...WITH NAM 4KM MOST AGGRESSIVE. RADAR THIS MORNING HAS SHOWN
SOME WEAK CELLS WHICH DEVELOP BUT QUICKLY DIE AS SYNOPTIC FORCING
WEAK AND MID LEVEL DRY AIR HAS BEEN WINNING OUT. STILL EXPECT
SCATTERED CONVECTION TO DEVELOP THIS MORNING INTO AFTERNOON AS SHORT
WAVE CATCHES FRONT AND CROSSES AREA WITH MORNING HEATING AND
INSTABILITY. ISOLATED SEVERE RISK CONTINUES ACROSS MAINLY EASTERN
HALF OF CWA WHERE TIMING OF FRONT LATE THIS MORNING AND EARLY
AFTERNOON COINCIDENT WITH MODEST SHEAR. DRY MID LEVELS OVER VERY
MOIST LOW LEVELS SUPPORT STRONG EVAP COOLING WHICH WILL AID
DOWNDRAFTS AND SUPPORT SEVERE WIND THREAT.
RELATIVELY DRIER AND COOLER AIR WILL FILTER IN THIS AFTERNOON AND
ESPECIALLY TONIGHT AS CANADIAN HIGH PRESSURE BUILDS INTO REGION.
WITH CLEARING SKIES AND LIGHT WINDS TEMPS SHOULD RADIATE INTO UPPER
50S AND LOWER 60S. FOG DEVELOPMENT WILL HAVE TO BE MONITORED TOWARD
SUNRISE THURSDAY WITH COOLER TEMPS AND MOIST BOUNDARY LAYER FROM
RECENT RAINFALL.
&&
.LONG TERM...(THURSDAY THROUGH TUESDAY)
ISSUED AT 400 AM EDT WED JUL 10 2013
COLD/DRY ADVECTION IN NORTHERLY FLOW REGIME THURSDAY WILL BRING A
NICE BREAK FROM THE HEAT AND HUMIDITY TO START THE PERIOD. BELOW
NORMAL TEMPS AND NOTHING MORE THAN SOME SCT DIURNAL CU ANTICIPATED
THU-FRI IN THIS SUBSIDENT CP AIRMASS...WITH CALM/LIGHT WINDS BY THU
NIGHT/FRI AS LOW LEVEL ANTICYCLONE BUILDS INTO THE REGION.
MODELS HAVE REMAINED CONSISTENT IN FOLDING A CENTRAL CONUS MID/UPPER
LEVEL RIDGE INTO THE REGION THIS WEEKEND INTO EARLY NEXT WEEK...WITH
LOW LEVEL RIDGING ACROSS THE LOCAL AREA HOLDING A SOMEWHAT ACTIVE
FRONTAL ZONE WELL NORTH ACROSS THE NORTHERN GREAT LAKES AND UPPER
MIDWEST. THIS WILL RESULT IN A CONTINUATION OF DRY/FAIR WX ALONG
WITH A GRADUAL UPTICK IN HUMIDITY/TEMPS WITH TIME.
&&
.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z THURSDAY MORNING)
ISSUED AT 648 AM EDT WED JUL 10 2013
CONVECTION STILL STRUGGLING TO FIRE ALONG COLD FRONT ACROSS WI
AND NORTHERN IL. CONVECTIVE COMPLEX DID FORM ALONG SOUTHERN END OF
FRONT THROUGH EASTERN MO AND WESTERN IL THIS MORNING. THIS LIKELY
AIDING IN CUTTING OFF DEEPER MOISTURE TRANSPORT NORTHWARD ALONG
WITH A VEERED LOW LEVEL JET LIMITING MASS CONVERGENCE. GIVEN
INSTABILITY IN PLACE AND STRONG SHORT WAVE AND COLD FRONT STILL
EXPECT SCATTERED TSRA TO DEVELOP THIS MORNING JUST AHEAD OF COLD
FRONT. BACKED OFF THE TSRA AT KSBN GIVEN FRONT PROXIMITY AND
SHOULD SEE A WIND SHIFT TO NW THERE IN A FEW HOURS. KFWA WILL HAVE
MORE TIME TO DESTABILIZE AND WILL CONTINUE TO LEAN TOWARD HI RES
GUIDANCE WHICH BRINGS CONVECTION TO KFWA AREA BY LATE
MORNING/EARLY AFTERNOON. MVFR CONDITIONS POSSIBLE NEAR TSRA WITH
VFR EXPECTED LATER THIS AFTERNOON AND TONIGHT WITH HIGH PRESSURE
BUILDING INTO THE AREA.
&&
.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...FLASH FLOOD WATCH UNTIL 2 PM EDT THIS AFTERNOON FOR OHZ001-002-
004-005-015-016-024-025.
LM...NONE.
&&
UPDATE...JT
SYNOPSIS...LASHLEY
SHORT TERM...LASHLEY
LONG TERM...STEINWEDEL
AVIATION...LASHLEY
VISIT US AT WWW.WEATHER.GOV/IWX (ALL LOWER CASE)
FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.NORTHERNIN.GOV
WWW.TWITTER.COM/NWSIWX
WWW.YOUTUBE.COM/NWSNORTHERNINDIANAHazardous weather outlook, Jul 10, 10:16 AM EDT, 2 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTHERN INDIANA 1016 AM EDT WED JUL 10 2013 INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005- 015-016-024-025-111430- LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE- PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN- MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN- CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE- HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH- INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND... MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA... KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON... WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW... WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE... MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH... NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR... BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES... BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS... STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON... ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA... PANDORA...VAN WERT...DELPHOS...LIMA 1016 AM EDT WED JUL 10 2013 /916 AM CDT WED JUL 10 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO... SOUTHWEST LOWER MICHIGAN AND NORTHERN INDIANA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP AND INCREASE IN INTENSITY TODAY. SOME STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS TODAY AND EARLY TONIGHT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX LMZ043-046-111430- NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI- 1016 AM EDT WED JUL 10 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF SOUTHEASTERN LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. && STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
In the hours before
Special weather statement, Jul 10, 11:04 AM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1104 AM EDT WED JUL 10 2013
INZ003-012-101545-
LA PORTE IN-STARKE IN-
1004 AM CDT WED JUL 10 2013
...STRONG THUNDERSTORMS MOVING TOWARD SOUTHERN LA PORTE AND STARKE
COUNTIES...
AT 1000 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES WEST OF LA CROSSE...OR NEAR HEBRON...
MOVING EAST AT 35 MPH.
DIME SIZE HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
KNOX...
LA CROSSE AND WANATAH...
NORTH JUDSON...
SOUTH WANATAH AND SAN PIERRE...
ENGLISH LAKE AND LOMAX...
THOMASTON AND HANNA...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4122 8693 4144 8694 4146 8693 4149 8657
4117 8656 4118 8694 4122 8694
TIME...MOT...LOC 1504Z 268DEG 31KT 4132 8709
CEOSpecial weather statement, Jul 10, 11:41 AM EDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1141 AM EDT WED JUL 10 2013
INZ012-014-101630-
MARSHALL IN-STARKE IN-
1141 AM EDT WED JUL 10 2013
...STRONG THUNDERSTORMS MOVING TOWARD EXTREME NORTHEASTERN PULASKI...
MARSHALL...EXTREME NORTHWESTERN FULTON AND STARKE COUNTIES...
AT 1141 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR KNOX...MOVING EAST AT 35 MPH.
PEA SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO GROUND
LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
PLYMOUTH...
CULVER...
ARGOS...
BOURBON...
DONALDSON...
BURR OAK...HIBBARD AND MAXINKUCKEE...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4141 8669 4143 8609 4118 8608 4117 8658
4118 8672 4123 8674
TIME...MOT...LOC 1541Z 266DEG 31KT 4129 8656
CEOSpecial weather statement, Jul 10, 11:43 AM EDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1143 AM EDT WED JUL 10 2013
INZ003-012-101615-
LA PORTE IN-STARKE IN-
1043 AM CDT WED JUL 10 2013
...STRONG THUNDERSTORMS MOVING TOWARD SOUTHERN LA PORTE AND NORTHERN
STARKE COUNTIES...
AT 1039 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WANATAH...MOVING EAST AT 35 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE PATH OF THIS STORM INCLUDE...
KINGSFORD HEIGHTS...
HANNA AND UNION MILLS...
TRACY AND KINGSBURY...
SALEM HEIGHTS AND SOUTH CENTER...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
LAT...LON 4145 8693 4150 8693 4155 8657 4140 8656
4139 8694 4144 8694
TIME...MOT...LOC 1543Z 269DEG 29KT 4145 8692
TAYLORSpecial weather statement, Jul 10, 12:04 PM EDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1204 PM EDT WED JUL 10 2013
INZ006-007-MIZ080-081-101630-
BRANCH MI-HILLSDALE MI-LAGRANGE IN-STEUBEN IN-
1204 PM EDT WED JUL 10 2013
...STRONG THUNDERSTORMS MOVING TOWARD SOUTHERN BRANCH...HILLSDALE...
NORTHERN STEUBEN AND NORTHERN LAGRANGE COUNTIES...
AT 1201 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM JONESVILLE TO
LAGRANGE...MOVING EAST AT 25 MPH.
ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THESE
STORMS.
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE...
HILLSDALE...
JONESVILLE...
READING AND FREMONT...
EAST GILEAD...COLDWATER LAKE AND ORLAND...
BRUSHY PRAIRIE...KINDERHOOK AND MONGO...
MOSCOW AND LONG LAKE...
GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS
TREES.
SEEK SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
LAT...LON 4196 8437 4162 8507 4161 8559 4176 8538
4176 8529 4183 8529 4185 8526 4206 8470
4206 8436
TIME...MOT...LOC 1604Z 270DEG 23KT 4201 8467 4167 8536
TAYLORLocal storm report, Jul 10, 12:19 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1219 PM EDT WED JUL 10 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1213 PM TSTM WND GST 2 W BOURBON 41.30N 86.15W
07/10/2013 E50 MPH MARSHALL IN PUBLIC
&&
NGSpecial weather statement, Jul 10, 12:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTHERN INDIANA 1221 PM EDT WED JUL 10 2013 INZ015-016-023-024-101645- FULTON IN-KOSCIUSKO IN-MIAMI IN-WABASH IN- 1221 PM EDT WED JUL 10 2013 ...STRONG THUNDERSTORMS MOVING TOWARD EXTREME NORTHEASTERN CASS... NORTHERN MIAMI...NORTHWESTERN WABASH...SOUTHWESTERN KOSCIUSKO AND SOUTHERN FULTON COUNTIES... AT 1218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES SOUTHWEST OF ROCHESTER...MOVING EAST AT 40 MPH. ONE HALF INCH DIAMETER HAIL...WINDS UP TO 50 MPH...FREQUENT CLOUD TO GROUND LIGHTNING AND BRIEF HEAVY DOWNPOURS ARE POSSIBLE WITH THIS STORM. LOCATIONS IN THE PATH OF THIS STORM INCLUDE... ROCHESTER... AKRON... LAKE MANITOU AND NYENA LAKE... ATHENS AND MACY... GILEAD AND BEAVER DAM... DISKO...BEAVER DAM LAKE AND SILVER LAKE... GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE OBJECTS TO BLOW AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. LAT...LON 4112 8578 4090 8578 4092 8642 4110 8642 TIME...MOT...LOC 1621Z 269DEG 34KT 4101 8630 TAYLOR
The office that day
Everything else NWS Northern Indiana issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 11:04 AM EDT | Special Weather Statement | IWX | Starke | 41 min |
| Jul 10, 11:41 AM EDT | Special Weather Statement | IWX | Marshall, Starke | 49 min |
| Jul 10, 11:43 AM EDT | Special Weather Statement | IWX | LaPorte | 32 min |
| Jul 10, 11:59 AM EDT | Severe Thunderstorm Warning | IWX | Kosciusko, Marshall | 46 min |
| Jul 10, 12:04 PM EDT | Special Weather Statement | IWX | LaGrange | 26 min |
| Jul 10, 12:24 PM EDT | Special Weather Statement | IWX | Pulaski | 36 min |
| Jul 10, 12:32 PM EDT | Special Weather Statement | IWX | LaGrange, Steuben | 28 min |
| Jul 10, 12:32 PM EDT | Severe Thunderstorm Warning | IWX | Kosciusko, Noble, Whitley | 43 min |
| Jul 10, 12:46 PM EDT | Special Weather Statement | IWX | Wabash | 29 min |
| Jul 10, 1:01 PM EDT | Special Weather Statement | IWX | Allen, Cass, Huntington, Miami, Wabash, White | 29 min |
| Jul 10, 1:03 PM EDT | Special Weather Statement | IWX | Steuben | 27 min |
| Jul 10, 1:13 PM EDT | Special Weather Statement | IWX | DeKalb, Noble | 47 min |
| Jul 10, 1:19 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Allen, Grant, Huntington, Miami, Wabash and 2 more | 41 min |
| Jul 10, 1:23 PM EDT | Severe Thunderstorm Warning | IWX | Cass, Grant, Miami | 52 min |
| Jul 10, 1:50 PM EDT | Flash Flood Warning | IWX | Cass, Miami, White | 115 min |
| Jul 10, 1:53 PM EDT | Severe Thunderstorm Warning | IWX | Adams, Blackford, Grant, Jay, Wells | 37 min |
| Jul 10, 1:58 PM EDT | Flash Flood Warning | IWX | Grant, Huntington, Wabash, Wells | 2 hr |
| Jul 10, 2:02 PM EDT | Areal Flood Advisory | IWX | Allen | 88 min |
| Jul 10, 2:35 PM EDT | Areal Flood Advisory | IWX | Adams | 3 hr |
| Jul 9, 8:49 PM EDT | Areal Flood Advisory | IWX | Allen | 3 hr |
| Jul 9, 8:51 PM EDT | Severe Thunderstorm Warning | IWX | Allen | 39 min |
| Jul 10, 1:28 PM EDT | Special Weather Statement | IWX | Williams | 47 min |
| Jul 10, 1:35 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Fulton, Henry, Williams | 40 min |
| Jul 10, 1:47 PM EDT | Severe Thunderstorm Warning | IWX | Defiance, Paulding | 43 min |
| Jul 10, 1:57 PM EDT | Severe Thunderstorm Warning | IWX | Fulton, Henry | 48 min |
| Jul 10, 2:26 PM EDT | Severe Thunderstorm Warning | IWX | Allen, Paulding, Putnam, Van Wert | 64 min |
Nearby
Special Weather Statements in Indiana, 2013Every special weather statement in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.